Evidence map›Paper›PMID 28424749›Full record

ArticleCase reports in dermatological medicine2017

Development of Asymmetric Facial Depigmentation in a Patient Treated with Dasatinib with New-Onset Hypovitaminosis D: Case Report and Review of the Literature.

Kirsten C Webb, Magdalena Harasimowicz, Monica Janeczek, Jodi Speiser, James Swan, Rebecca Tung

Open access · goldAbstract readCase Reports
In one paragraph

Article in Case reports in dermatological medicine, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.4field-weighted citation impact, top 38% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 2 citations in OpenAlex.

  1. Review
  2. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Kirsten C WebbDepartment of Dermatology, Loyola University Chicago, Chicago, IL, USA.ORCID 0000-0001-9380-0928
Magdalena HarasimowiczStritch School of Medicine, Loyola University Chicago, Chicago, IL, USA.ORCID 0000-0002-9281-7995
Monica JaneczekStritch School of Medicine, Loyola University Chicago, Chicago, IL, USA.
Jodi SpeiserDepartment of Pathology, Loyola University Chicago, Chicago, IL, USA.
James SwanDepartment of Dermatology, Loyola University Chicago, Chicago, IL, USA.
Rebecca TungDepartment of Dermatology, Loyola University Chicago, Chicago, IL, USA.
Loyola University Chicago · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Dasatinib is a second-generation tyrosine kinase inhibitor (TKI) used to treat imatinib-resistant chronic myelogenous leukemia (CML), as well as other Philadelphia chromosome-positive lymphoproliferative disorders. While the most commonly reported cutaneous side effects with this therapy include a morbilliform eruption, skin exfoliation, and skin irritation, pigmentary abnormalities have also been observed, albeit much more rarely. We present the case of a 72-year-old South Asian male with CML who presented with new-onset hypopigmentation of his face and scalp three years after a dose increase of dasatinib therapy, in the setting of newly discovered borderline hypovitaminosis D. Dasatinib and the other TKIs are believed to induce dyschromias via modulation of the c-kit receptor and its associated signaling pathway, which is involved in melanocyte survival, proliferation, and migration.

Identifiers

PMID28424749
PMCPMC5382301
OpenAlexW2598125745

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.